# SDR COMA0010193

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019737003
- Condition: Gouged
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2 YEAR CORROSION INSPECTION TASK 5310-132-COIE, THE LOWER RIGHT FUSELAGE SKIN JUST UNDER THE LAV DUMP VALVE DOUBLER WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED IAW EMB 120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 53-00-01 FIGURE 201 SHEET 5 AND EMBRAER FAX  NR SST-1515/00 DATED JUNE 12, 2000.
